# SDR IPXA2020011095774

- Difficulty date: January 8, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 87,167 hours, 15,337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AUNABLE TO CLOSE L1 DOOR ELECTRICALLYACCOMPLISHED OPERATION TEST IAW AMM 52-11-02. OPS CK OK. THIS CLEARS M695327
